# SDR EIAA200900070

- Difficulty date: June 12, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 105,915 hours, 24,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK RT DOOR EXIT LIGHT'S POWER PACK FOUND FAILED.  REMOVED AND REPLACED POWER PACK AND CARRIED OUT OPS CHECK OF DOOR EXIT LIGHT, FOUND SATISFACTORY AS PER MM 33-51-00.
